Facebook Pixel

Post uterine ablation I can't have an orgasm. Is this normal?

By November 1, 2011 - 9:10pm
Rate This

I had the ablation about 6 years ago. This problem started about 18 months ago. My Gyn suggested Viagra because of the decreased blood flow. I didn't find that it helped. I am 53. I thought it may be related to menopause at first but I can't climax at all.

Add a Comment2 Comments

Hi RN_Lynn,

It could be related to Menopause. Since menopause will cause vaginal dryness, you may find it more difficult to find sex enjoyable
and therefore lose the ability to climax.

Have you tried using water-based lubricants? Does your doctor think this is related to the ablation or to menopause?

Keep us posted,


November 2, 2011 - 8:52am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Thank you Rosa. My hormones a year ago were still normal. My Gyn did not think it was menopause. He thought it was decreased blood flow due to the ablation. It's not that it is hard to climax. I flat out don't. I have my annual exam soon so I will see if my levels have dropped.

November 2, 2011 - 10:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.